%0 Journal Article
	%A Changjin Xu and  Yusen Wu
	%D 2015
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 98, 2015
	%T Uniformly Strong Persistence for a Predator-Prey Model with Modified Leslie-Gower and Holling-Type II Schemes
	%U https://publications.waset.org/pdf/10002694
	%V 98
	%X In this paper, a asymptotically periodic predator-prey
model with Modified Leslie-Gower and Holling-Type II schemes
is investigated. Some sufficient conditions for the uniformly strong
persistence of the system are established. Our result is an important
complementarity to the earlier results.

	%P 142 - 145